Mathematical Research Letters

Volume 19 (2012)

Number 4

A criterion for being a Teichmüller curve

Pages: 847 – 854

DOI: http://dx.doi.org/10.4310/MRL.2012.v19.n4.a9

Author

Elise Goujard (IRMAR, Université de Rennes 1, Campus de Beaulieu, Rennes, France)

Abstract

Teichmüller curves play an important role in the study of dynamics in polygonal billiards. In this article, we provide a criterion similar to the original Möller’s criterion, to detect whether a complex curve, embedded in the moduli space of Riemann surfaces and endowed with a line subbundle of the Hodge bundle, is a Teichmüller curve, and give a dynamical proof of this criterion.

Full Text (PDF format)